Convergence rates for the Bayesian approach to linear inverse problems

A. Hofinger, Hanna Pikkarainen

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)2469-2484
JournalInverse Problems
Volume23
Issue number6
Publication statusPublished - 2007
MoE publication typeA1 Journal article-refereed

Cite this

Hofinger, A., & Pikkarainen, H. (2007). Convergence rates for the Bayesian approach to linear inverse problems. Inverse Problems, 23(6), 2469-2484.